22/06/16

I have really bad joint pains at the moment.. Has anyone else experienced this with depression? Should ask a dr but I don’t think it’s serious..

Advertisements

6 thoughts on “22/06/16

  1. Might be a side effect of your medication. What tablets are you taking? Are you drinking enough water. Is your bedroom damp? Try cod liver oil 1000mg a day capsules.

    See if you can buy a sports gel that contains ibuprofen which sooth and reduce any swelling in the joint. Works wonders on my knees in the winters months.

    Liked by 1 person

  2. I usually get pains if I’ve been tensed up from stress which is pretty much everyday for me. Its mainly in my legs. It could be that since depression is stress based but it may be best to check with your doctor because like the other commenters said it could be your medication or an injury.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s